# SDR DALA2022100306430

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 6,159 hours, 765 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SLIDE ICE PROTECTION DOORS 1+2 L+R. CORRECTIVE ACTION: CARRIED OUT GROUND SCAN OF GIRT BAR PROTECTION SYSTEM IPCU AND CB'S CYCLED. SYSTEM RESTORED TO NORMAL. (9398382)
